# SDR USAA2013042300006

- Difficulty date: March 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lever
- Part number: D5757341000000
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT WING BRACKET-LEVER ASSEMBLY AT INBOARD FLAP TAB HINGE 1A AT FRONT SPAR BETWEEN RIB 3 TO RIB 4.  REPLACED LEFT WING LEVER ASSEMBLY BRACKET AT INBOARD FLAP TAB HINGE 1A IAW A321 CMM 57-52-23.
